# SDR SWIA2018010445408

- Difficulty date: December 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 31,779 hours, 23,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT PAX DOOR SUPPORT WHEEL SYSTEM AT FS 347.25 PULLEY MOUNTING BRACKET PN 601R317106-1 RIVETS PULLED FROM AFT FRAME OF PAX DOOR WITH THE 4 FASTENER HOLES ON PAX DOOR FRAME CRACKED. ALSO FOUND THE AFT PAX DOOR INNER SKIN CRACKED AT THE PULLEY MOUNTING BRACKET WITH 2 CRACKED MEASURING 1.60" AND 3.85. (DROP-IN REPAIR) RO: 12/31/2018 REPAIRED PASSENGER DOOR IAW REO.
